Groups with subnormality for all subgroups that are not finitely generated.

被引:30
作者
Heineken, H
Kurdachenko, LA
机构
[1] UNIV WURZBURG,W-8700 WURZBURG,GERMANY
[2] DNEPROPETROVSK STATE UNIV,DNEPROPETROVSK,UKRAINE
来源
ANNALI DI MATEMATICA PURA ED APPLICATA | 1995年 / 169卷
关键词
D O I
10.1007/BF01759354
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We characterize the groups given in the title in the case of locally finite, locally nilpotent and radical groups.
引用
收藏
页码:203 / 232
页数:30
相关论文
共 24 条
[1]  
Cernikov, 1967, UKRAIN MATH J, V19, P111
[2]  
HALL P, 1988, COLLECTED WORKS P HA
[3]   DUAL APPROACH TO CERNIKOV MODULES [J].
HARTLEY, B .
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1977, 82 (SEP) :215-239
[4]   SPLITTING OVER NILPOTENT AND HYPERCENTRAL RESIDUALS [J].
HARTLEY, B ;
TOMKINSON, MJ .
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1975, 78 (SEP) :215-226
[5]   A GROUP WITH TRIVIAL CENTRE SATISFYING NORMALIZER CONDITION [J].
HEINEKEN, H ;
MOHAMED, IJ .
JOURNAL OF ALGEBRA, 1968, 10 (03) :368-&
[6]  
Kargapolov M. I., 1982, FUNDAMENTALS GROUP T
[7]  
KEGEL OH, 1973, LOCALLY FINITE GROUP
[8]  
KURDACHENKO LA, 1975, SIBERIAN MATH J, V16, P1205
[9]  
Lennox J.C., 1987, SUBNORMAL SUBGROUPS
[10]   SOLVABILITY OF GROUPS WHOSE SUBGROUPS ARE ALL SUBNORMAL [J].
MOHRES, W .
ARCHIV DER MATHEMATIK, 1990, 54 (03) :232-235